Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Dark patches on nose and cheeks. Prescribed Momate and Brite. Worried about side effects?

My daughter has developed hyper pigmentation around the neck. The doctor says it is hereditary, but none of us have this black ring around the neck. We thought it could be acanthosis Nigericans, but not confirmed by doctors. Also recently, I have developed dark patches around my nose and cheeks. A dermatologist neighbour suggested that I mix Momate and Brite and apply it on the blackened skin. Though I started it yesterday, I am still worried about the side effects. Could you help me please?
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  173
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
welcome to healthcare magic forum .
thank you for your query .
hyper pigmenatation is due to many reason .
it may be heredity ,diet related ,drug induced ,allergic ,low hb ,thyroid disease etc .
it is better to find out the reason first .
good sun screen is best option to prevent further damage
in your case you should go with your dermatologist .
do not use it for more than 4 weeks
i hope i answered your query .
Answered: Mon, 15 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor